# SDR 2A6D20200302549

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N135TJ
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 8,470 hours, 27,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105103
- Condition: Cracked
- Location: Fuselage
- Part time: 8,470 hours, 27,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE NOTED ON THE RH FRAME #5 DURING INSPECTION.
